# SDR GXPA99007

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614GA
- Make and model: Amd FALCON20
- Aircraft serial: 94
- Engine: Ge CF7002D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Part time: 6,891 hours
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT AT ALTITUDE.  FLAMED OUT ABOVE 29,000 FEET.  ADJUSTED FUEL DENSITY, GROUND RUN AND TEST FLIGHT. CHECKED GOOD.  (X)
